Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Using finax tablet for premature hair fall. Is there any side effect?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Fri, 1 Feb 2013 in Hair Loss
Question: I am using finax tablet for premature hairfall. I want to know what Finax actually does to my body.Sometimes I get wet dreams in night when i take this tablet. Getting wet dreams is because of the drug(finax) being taken or it is because of something else??I have a feeling that it produces some sex hormone due to which i am getting wet dreams.Rite now i am taking this tablet in night..Can I take it in the morning
doctor
Answered by Dr. Sudarshan 2 hours later
Hi,
Thanks for writing in.
The finax is finasteride.it is 5 Alfa reductse inhibitor.it inhibits the conversion of testesterone to dihydrotestesterone at the base of the hair and prevents hair loss.It has nothing to do with wet dreams.
You can continue the finax tablet .If you want to take it in morning you can.With contnous use good effect will be seen after 6 months and maximum effect can be seen at 9 months.
Hope this helps.
If you need any further clarification do let me know.
Regards
Dr XXXXXXX
dermatologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 28 hours later
Thanks doctor for replying.I was masturbating for the last 6 years but stopped it in the last 6 months.I am having hairfall problem from m school days.Can it be one of the reasons for my hairfall.For the last 6 months I am taking treatment for hairfall.There is no big improvement.Almost 20 hairs are falling daily.I am 24 years old now.Rite now using finax,a vitamin tablet,hairgro gel and juene oil.Is it a good combo.Is there any possibility to get the lost hair and stop falling the current ones
doctor
Answered by Dr. Sudarshan 7 hours later
Hi Again,
The condition you are facing is androgenetic alopecia .It is a hormonal condition.
It has nothing to do with masturbation.
Masterbation is quite common and almost all adults have practiced it some time or other.
The treatment you have received is correct .You can continue using it.
Instead of plain vitamin tablet you can use Saw palmetto with vitamin supplement.
One such combination is magitrich capsules.You can take it once a day.It is natural analogue of finasteride.
20 hair lost per day is considered normal.Our scalp has around 1 lakh hair.Out of which about 100 hair are lost everyday.We cannot find all the hair fallen.Hence if you are able to find appx 50 hair lost per day then you have real problem.

In addition to above treatment if you can go for few treatments like mesotherapy and stem cell therapy it will be of great help.
These are available at dermatology clinics.Atleast 6-12 sittings are required.Sittings can be done at 15days interval.These procedure can allow early regrowth and long time effects.

hope this helps.
Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 9 hours later
Thanks so much doctor,
Doctor sorry if i am wrong I think Saw palmetto is used for enlarged prostrate.So if I take will there be any side effects.Is there any power (like 500mg) for this saw palmetto which i should use.And also what is magitrich capsules.Is this the tablet name.Can I get it here in a local dermatology clinics
doctor
Answered by Dr. Sudarshan 9 hours later
Hi again,
Saw palmetto is indeed used for prostate enlargement but it is very much effective
for hair loss also.
Magitrich capsule is a brand name itself.It can be obtained from medical shop.
It contains saw palmetto in adequate doses.
It contains all the ingredients needed for stopping hair loss.
It is free of side effects.You can take one capsule per day.
hope this helps.
regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Treatment/Therapy ,  

Recent questions on  Stem cell therapy

doctor1 MD

About five years ago, I had what the neurologist thought was a stroke that was found to be in my cerebellum . I had a brain tumor there when I was 8. I am now 57. He said it was probably a result of the scaring after the operation. What really has...

doctor1 MD

i am a 30 year old female anaesthesiologist...i had bouts of hair fall during stress in medical exams ..now i dont have much hairfall problem but middle of my scalp is almost...i tried mintop 2 % BD for 6 mnths but no results...what do i do for new hair growth apart from invasive and costly treatments like acupuncture and stem cell therapy...will ozone treatment help? what about hair growth serums ? please counsel ...

doctor1 MD

How safe is stem cell therapy for orthopedic treatments such as knee injury , ligament strains, arthritis , etc.? I guess in addition to safety, what is the effectiveness of these treatments? clinics claim success but I also see other uses of stem...

doctor1 MD

I'm a 57 year old woman with cartilage loss in both knees. I also developed water in one knee which had to be taken out. I find it increasingly difficult to get up once I lie or sit down. The knees are very stiff and the knee which contained the...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Hi i have son(6yrs) suffering from development delay.He can walk with support and stand a few minutes without support.Can hold and grip objects and can read/write.Is it possible to improve his condition by stem cell therapy?If u give the names of such hospitals(best) and cost of the treatment I ll be thankful

doctor1 MD

Hi Doctors,

Good evening.

About a year back, I was diagonised to be suffering from COPD with severe sinusitis.



I am mostly living on the following inhalers:

1. Livosalbutamol sulphate with ibratropium bromide

2. Salmetrol & Fruticasone proproniate



Is there any stem cell therapy available in Bangalore by which I may be completely cured for this dreaded disease.

Asoke Kumar Ghosh

doctor1 MD

Dr.Sir, My younger brother(cousine) was transplanted kidney in 2004 at Apollo Hospital, New Delhi. Everything was normal till may 2011. Now the creatinine level has gone up to 6. The Dr. who is treating him is saying that if creatinine level dosn't go down, we have to go for dialysis and also there is no other chance to second transplant as this may also get damage due to protine leakage. Ultrasound report shows no accumulation of urine in body and urine flow is ok. my question is that:
1. Is there any scope of stem cell therapy for kidney?
2. Can we get this treatment in India and where?
3. Is Dr.H.L.Trivedi extends stem cell therapy for kidney?
3. Any other expert opinion from your side on this issue as my uncle is very much upset about his only child.